# SDR DALA2021061803320

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DENTS ON LH SIDE PLATE (3 E/A) FROM STA 1320 TO 1366 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1844326)
